Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fixed points of maps of $\beta N$


Author: Zdeněk Frolík
Journal: Bull. Amer. Math. Soc. 74 (1968), 187-191
DOI: https://doi.org/10.1090/S0002-9904-1968-11935-4
MathSciNet review: 0222847
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Z. Frolík, Sums of ultrafilters, Bull. Amer. Math. Soc. 73 (1967), 87-91. MR 203676
  • 2. Z. Frolík, Types of ultrafilters, Proc. of the 2nd Topology Symposium 1966, Academia 1967, Praha.
  • 3. M. Katětov, A theorem on mappings, Comment Math. Univ. Carolinae. 8 (1967), 431-433. MR 229228
  • 4. R. Raimi, Homeomorphisms and invariant measures for βN-N, Duke Math. J. 13 (1966), 1-12.
  • 5. W. Rudin, Homogeneity problems in the theory of Čech compactification, Duke Math. J. 23 (1956), 409-420. MR 80902


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11935-4

American Mathematical Society